Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 153602, 10 pages
http://dx.doi.org/10.1155/2014/153602
Research Article

Robust Stability Clearance of Flight Control Law Based on Global Sensitivity Analysis

Key Lab of Ministry of Education for Image Processing & Intelligent Control, School of Automation, Huazhong University of Science and Technology, 1037 Luoyu Road, Wuhan 430074, China

Received 16 June 2014; Revised 23 August 2014; Accepted 23 August 2014; Published 13 October 2014

Academic Editor: Weichao Sun

Copyright © 2014 Liuli Ou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liuli Ou, Lei Liu, Shuai Dong, and Yongji Wang, “Robust Stability Clearance of Flight Control Law Based on Global Sensitivity Analysis,” Journal of Applied Mathematics, vol. 2014, Article ID 153602, 10 pages, 2014. doi:10.1155/2014/153602